Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 13, 2020, 5:22 PM CDT for Crane County, Ector County, Texas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2020, 5:22 PM CDT (22:22 UTC)
- Expired
- May 13, 2020, 6:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Crane County, TX, Ector County, TX
The radar
The Midland/Odessa radar (KMAF), 42 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:32 PM CDT | HAIL 1 | 2 Wsw Odessa, TX | |
| May 13, 5:32 PM CDT | HAIL 1.25 | 4 Wsw Odessa, TX | IN WEST ODESSA. |
| May 13, 5:49 PM CDT | HAIL 1.25 | 2 W Gardendale, TX | |
| May 13, 6:05 PM CDT | HAIL 2.5 | Gardendale, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
395
WUUS54 KMAF 132222
SVRMAF
TXC103-135-132315-
/O.NEW.KMAF.SV.W.0063.200513T2222Z-200513T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
522 PM CDT Wed May 13 2020
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Ector County in western Texas...
Northwestern Crane County in western Texas...
* Until 615 PM CDT.
* At 522 PM CDT, a severe thunderstorm was located near West Odessa,
or 13 miles southwest of Odessa, moving north at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field and
Penwell.
This includes Interstate 20 between mile markers 89 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3157 10253 3161 10277 3165 10277 3165 10279
3209 10265 3207 10237 3192 10229
TIME...MOT...LOC 2222Z 200DEG 32KT 3179 10256
HAIL...2.00IN
WIND...60MPH
$$
294 follow-up statements
463
WWUS54 KMAF 132224
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
524 PM CDT Wed May 13 2020
TXC103-135-132315-
/O.CON.KMAF.SV.W.0063.000000T0000Z-200513T2315Z/
Ector TX-Crane TX-
524 PM CDT Wed May 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR ECTOR AND NORTHWESTERN CRANE COUNTIES...
At 524 PM CDT, a severe thunderstorm was located near West Odessa, or
12 miles west of Odessa, moving north at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field and Penwell.
This includes Interstate 20 between mile markers 89 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3157 10253 3161 10277 3165 10277 3165 10279
3209 10265 3207 10237 3192 10229
TIME...MOT...LOC 2224Z 200DEG 32KT 3181 10255
HAIL...2.00IN
WIND...60MPH
$$
29966
WWUS54 KMAF 132232
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
532 PM CDT Wed May 13 2020
TXC103-132242-
/O.CAN.KMAF.SV.W.0063.000000T0000Z-200513T2315Z/
Crane TX-
532 PM CDT Wed May 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRANE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
LAT...LON 3166 10247 3167 10274 3167 10278 3209 10265
3207 10237 3192 10229
TIME...MOT...LOC 2232Z 200DEG 32KT 3188 10252
$$
TXC135-132315-
/O.CON.KMAF.SV.W.0063.000000T0000Z-200513T2315Z/
Ector TX-
532 PM CDT Wed May 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR ECTOR COUNTY...
At 532 PM CDT, a severe thunderstorm was located near West Odessa, or
9 miles west of Odessa, moving north at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field and Penwell.
This includes Interstate 20 between mile markers 93 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3166 10247 3167 10274 3167 10278 3209 10265
3207 10237 3192 10229
TIME...MOT...LOC 2232Z 200DEG 32KT 3188 10252
HAIL...2.00IN
WIND...60MPH
$$
29305
WWUS54 KMAF 132246
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
546 PM CDT Wed May 13 2020
TXC135-132315-
/O.CON.KMAF.SV.W.0063.000000T0000Z-200513T2315Z/
Ector TX-
546 PM CDT Wed May 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL ECTOR COUNTY...
At 546 PM CDT, a severe thunderstorm was located 8 miles east of
Goldsmith, or 10 miles northwest of Odessa, moving north at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field and Penwell.
This includes Interstate 20 between mile markers 99 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3167 10246 3171 10263 3180 10274 3209 10265
3207 10237 3192 10229
TIME...MOT...LOC 2246Z 200DEG 32KT 3200 10247
HAIL...1.75IN
WIND...60MPH
$$
29855
WWUS54 KMAF 132304
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
604 PM CDT Wed May 13 2020
TXC135-132315-
/O.CON.KMAF.SV.W.0063.000000T0000Z-200513T2315Z/
Ector TX-
604 PM CDT Wed May 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN ECTOR COUNTY...
At 604 PM CDT, a severe thunderstorm was located 13 miles southeast
of Andrews, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Odessa, Goldsmith, West Odessa and Odessa Schlemeyer Field.
This includes Interstate 20 between mile markers 111 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3179 10238 3183 10257 3192 10270 3209 10265
3207 10237 3192 10229
TIME...MOT...LOC 2304Z 200DEG 32KT 3216 10240
HAIL...1.00IN
WIND...60MPH
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:21 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 13, 2:21 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Midland/Odessa TX 221 PM CDT Wed May 13 2020 .DISCUSSION... More active weather is expected this evening as another upper level disturbance resharpens a dryline near the west Texas/eastern New Mexico border. Mid level clouds and isolated showers and thunderstorms associated with an earlier disturbance had moved east of the region. Weak subsidence behind this disturbance may delay storm initiation by an hour or two but strong heating and very steep lapse rates should eventually break the cap as the next disturbance arrives. Although wind shear will be marginal very steep mid level lapse rates and cape values in excess of 3000 j/kg should be more than sufficient to generate the potential for severe thunderstorms with large hail and damaging winds across west Texas. The best chance for storms will be in the eastern Permian Basin in the deepest moisture for the longest period of time ahead of the dryline. Thunderstorms will rapidly move east out of the area by after midnight tonight. Thursday should more tranquil with significant disturbances lacking in the zonal flow aloft. Isolated thunderstorms can still not be completely ruled out in the late afternoon and early evening across the lower Trans Pecos and eastern Permian Basin due to strong heating locally breaking the cap along the dryline. Another active weather day is expected Friday/Friday night across west Texas as another significant upper level disturbance approaches the region. Wind shear is forecast to again be marginal but progged steep mid level lapse rates and cape values in excess of 3000 j/kg should be sufficient for strong to severe thunderstorm development. After Friday the weekend into early next week looks quiet as the upper level disturbance stalls just to the east of the area with upper level ridging forecast over the forecast area. High temperatures are expected to be near normal with overnight lows much above normal in moist low level southeast flow. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 67 94 69 93 / 30 0 10 30 Carlsbad 58 94 59 95 / 0 0 0 10 Dryden 69 95 71 92 / 20 10 10 40 Fort Stockton 63 93 67 92 / 10 10 10 50 Guadalupe Pass 58 82 61 85 / 0 0 0 10 Hobbs 58 91 60 92 / 0 0 0 20 Marfa 51 89 53 86 / 0 0 0 30 Midland Intl Airport 66 94 69 93 / 20 0 10 30 Odessa 66 94 68 92 / 20 0 10 30 Wink 60 96 64 95 / 10 0 0 30 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 10/12
Hazardous weather outlook, May 13, 3:28 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 328 PM CDT Wed May 13 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-142030- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 328 PM CDT Wed May 13 2020 /228 PM MDT Wed May 13 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible this afternoon across West Texas mainly east of a line from Seminole to Monahans to Marathon to Lajitas. Damaging hail and winds, an isolated tornado, localized flooding, low visibilities, and cloud to ground lightning are all possible. A Severe Thunderstorm Watch is in effect for the above locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe thunderstorms will be possible again Friday across West Texas mainly from the Lower Trans Pecos extending north and northeast into much of the Permian Basin. Damaging hail and winds, localized flooding, low visibilities, and cloud to ground lightning are the main concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across West Texas this afternoon. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 13, 2:53 PM CDT, 2 hours 29 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 253 PM CDT Wed May 13 2020 TXZ075-132030- Pecos TX- 253 PM CDT Wed May 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL 330 PM CDT... At 253 PM CDT, Doppler radar was tracking a strong thunderstorm 25 miles southwest of Fort Stockton, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Pecos County. This includes Interstate 10 between mile markers 242 and 244. LAT...LON 3058 10324 3066 10333 3094 10316 3072 10290 TIME...MOT...LOC 1953Z 228DEG 22KT 3067 10323 10
Special weather statement, May 13, 3:30 PM CDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 330 PM CDT Wed May 13 2020 TXZ075-132100- Pecos TX- 330 PM CDT Wed May 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS COUNTY UNTIL 400 PM CDT... At 329 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Fort Stockton, moving northeast at 25 mph. Nickel size hail and wind gusts up to 55 mph will be possible with this storm. Locations impacted include... Fort Stockton, Fort Stockton-Pecos County Airport and Firestone Test Track. This includes Interstate 10 between mile markers 240 and 266. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Texas. LAT...LON 3059 10323 3066 10331 3116 10312 3083 10270 TIME...MOT...LOC 2029Z 228DEG 21KT 3081 10305 10
Special weather statement, May 13, 3:32 PM CDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 332 PM CDT Wed May 13 2020 TXZ277-278-132100- Davis Mountains TX-Davis Mountains Foothills TX- 332 PM CDT Wed May 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 400 PM CDT... At 332 PM CDT, Doppler radar was tracking a strong thunderstorm over Alpine-Casparis Municipal Airport, or near Alpine, moving northeast at 25 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Alpine and Alpine-Casparis Municipal Airport. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for southwestern Texas. LAT...LON 3031 10370 3041 10379 3063 10363 3043 10337 TIME...MOT...LOC 2032Z 228DEG 21KT 3040 10369 10
Special weather statement, May 13, 4:00 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
400 PM CDT Wed May 13 2020
TXZ075-132130-
Pecos TX-
400 PM CDT Wed May 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
430 PM CDT...
At 400 PM CDT, Doppler radar was tracking a strong thunderstorm 19
miles southwest of Fort Stockton, moving northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of west central Pecos
County.
This includes Interstate 10 between mile markers 265 and 270.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
LAT...LON 3056 10309 3070 10323 3083 10311 3078 10300
3095 10269 3083 10271
TIME...MOT...LOC 2100Z 227DEG 21KT 3069 10310
10Special weather statement, May 13, 4:36 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
436 PM CDT Wed May 13 2020
TXZ061-132215-
Ector TX-
436 PM CDT Wed May 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ECTOR COUNTY UNTIL 515
PM CDT...
At 436 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of West Odessa, or 15 miles southwest of Odessa,
moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Odessa, West Odessa, Penwell and Odessa Schlemeyer Field.
This includes Interstate 20 between mile markers 99 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
LAT...LON 3168 10260 3177 10269 3198 10244 3180 10229
3177 10229
TIME...MOT...LOC 2136Z 237DEG 17KT 3177 10258
29The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 2:53 PM CDT | Special Weather Statement | MAF | Pecos | 37 min |
| May 13, 3:30 PM CDT | Special Weather Statement | MAF | Pecos | 30 min |
| May 13, 3:32 PM CDT | Special Weather Statement | MAF | 28 min | |
| May 13, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
| May 13, 4:00 PM CDT | Special Weather Statement | MAF | Pecos | 30 min |
| May 13, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 44 min |
| May 13, 4:35 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 13, 4:36 PM CDT | Special Weather Statement | MAF | Ector | 39 min |
| May 13, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 61 min |
| May 13, 5:14 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 46 min |
| May 13, 5:39 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 66 min |
| May 13, 5:52 PM CDT | Special Weather Statement | MAF | Howard | 53 min |
| May 13, 6:01 PM CDT | Special Weather Statement | MAF | Ector | 44 min |
| May 13, 6:06 PM CDT | Special Weather Statement | MAF | Upton | 39 min |
| May 13, 6:27 PM CDT | Special Weather Statement | MAF | Gaines | 48 min |
| May 13, 6:46 PM CDT | Special Weather Statement | MAF | Reagan | 44 min |
| May 13, 6:47 PM CDT | Special Weather Statement | MAF | Martin | 43 min |
| May 13, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.